Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: Is there any help?
Created On 8/27/13 10:58 PM
Topic View:

View thread in raw text format


Mimi1022
Senior Supporter

Posts: 224
Joined: May 2012

8/27/13 10:58 PM
User is offline



Edited: 8/28/13 at 12:27 AM by Mimi1022
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

8/27/13 11:44 PM
User is offline

A change in medication may be a lower cost alternative to therapy right now for you.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



Mimi1022
Senior Supporter

Posts: 224
Joined: May 2012

8/27/13 11:59 PM
User is offline

Hi Dr. Price!

Thank you so much for your help.
Is there any particular medication you think is good for anxiety (or self-diagnosed OCD)?
 
Reply
   
Quote
   
Top
   
Bottom
     



toy123
Senior Supporter

Posts: 834
Joined: Sep 2009

8/28/13 12:16 AM
User is offline

U don't have to spend $1000 dollars. Go to a clinic they take insurance...


-------------------------
Sometimes you need to run away just to see who will follow you.

Sometimes when I say "I'm okay", I want someone to look me in the eyes, hug me tight and say "I know you are not".

Just because I'm smiling doesn't mean I'm happy.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

8/28/13 12:33 AM
User is offline

Luvox plus Risperdal is one potent combination.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



Mimi1022
Senior Supporter

Posts: 224
Joined: May 2012

9/1/13 7:33 PM
User is offline

Sorry I am allergic to one of those drugs.

Another question: how do I know if I am becoming addicted to my medication?
It helps me a lot but my fear is I will become addicted.
What are the signs to look out for?
PS It is a benzo
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

9/1/13 7:53 PM
User is offline

If you miss a dose and feel withdrawal anxiety, shaking, sweating, heart racing etc. than you may have become physiologically dependent on the benzodiazepine medication.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



Mimi1022
Senior Supporter

Posts: 224
Joined: May 2012

9/1/13 8:27 PM
User is offline

Thanks. What about psychological addiction?
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

9/1/13 10:05 PM
User is offline

Psychological addiction can develop to anything like to sleep aids, anti-anxiety, pain medications etc.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



Mimi1022
Senior Supporter

Posts: 224
Joined: May 2012

9/1/13 10:59 PM
User is offline

Yes that is exactly what I was asking about. Can you give more of a specific answer ie what constitutes psychological addiction and what the warning signs are?

Much thanks
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

9/2/13 4:26 AM
User is offline

Feeling as though you cannot feel normal without the chemical even though there are not many physical signs of withdrawal.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



Mimi1022
Senior Supporter

Posts: 224
Joined: May 2012

9/2/13 11:00 AM
User is offline

Thank you for your quick reply! Actually, that would describe me right now even though I am clearly not addicted. I was only prescribed Xanax last week and am so anxious that yes, I do not feel normal without the drug.

So let me ask again if I may: how can I tell if I am becoming psychologically addicted?
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

9/2/13 9:58 PM
User is offline

If you cannot feel normal without the drug even though you do not have physical symptoms of withdrawal.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



Mimi1022
Senior Supporter

Posts: 224
Joined: May 2012

9/2/13 10:00 PM
User is offline

So that means I am addicted to Xanax after only one week of taking one 1mg pill per day? I have no history of addiction.

That doesn't make sense to me. Maybe you could clarify.
Thanks


Edited: 9/2/13 at 10:01 PM by Mimi1022
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

9/2/13 10:04 PM
User is offline

Not addicted in the technical sense of physiological addiction, perhaps becoming psychologically dependent?

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.